# SDR CWQR20110424001

- Difficulty date: April 27, 2011
- Submitted: May 5, 2011
- Operation: General aviation
- Aircraft: N692QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605092
- Aircraft time: 8,921 hours
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 66536011213
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRACKED APU CONTAINMENT BOX ANGLES WERE FOUND DURING APU REPLACEMENT. BOTH ANGLES WERE FOUND CRACKED PAST THE LAST RIVET IN THE BEND RADIUS.
